Duke Mathematical Journal

Cesàro summability of independent random variables

G. E. Forsythe

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 10, Number 2 (1943), 397-428.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077471948

Mathematical Reviews number (MathSciNet)
MR0008656

Zentralblatt MATH identifier
0063.01410

Digital Object Identifier
doi:10.1215/S0012-7094-43-01034-8

Subjects
Primary: 60.0X

Citation

Forsythe, G. E. Cesàro summability of independent random variables. Duke Mathematical Journal 10 (1943), no. 2, 397--428. doi:10.1215/S0012-7094-43-01034-8. http://projecteuclid.org/euclid.dmj/1077471948.


Export citation